TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 26, NO. 1, 2019
An application of Binomial distribution series on certain analytic functions, Waqas Nazeer, Qaisar Mehmood, Shin Min Kang, and Absar Ul Haq,……………………………………11
Soft rough approximation operators via ideal, Heba.I. Mustafa,…………………………...18
Stability of C*-ternary quadratic 3-homomorphisms, Hossein Piri, S. H. Aslani, V. Keshavarz, Choonkil Park, and Sun Young Jang,……………………………………36
Stability of functional equations in Šerstnev probabilistic normed spaces, Choonkil Park, V. Arasu, and M. Angayarkanni,……………………………………42
New subclass of analytic functions in conic domains associated with q - Sălăgean differential operator involving complex order, R. Vijaya, T. V. Sudharsan, M. Govindaraj, and S. Sivasubramanian,……………………………………50
Fourier series of sums of products of ordered Bell and Genocchi Functions, Taekyun Kim, Dae San Kim, Lee Chae Jang, and D. V. Dolgy,……………………………………58
Two transformation formulas on the bilateral basic hypergeometric series, Qing Zou,……………………………………73
The p-moment exponential estimates for neutral stochastic functional differential equations in the G-framework, Faiz Faizullah, A.A. Memom, M.A. Rana, and M. Hanif,……………………………………81
Generalized contractions with triangular ????????-orbital admissible mappings with respect to ???????? on partial rectangular metric spaces, Suparat Baiya and Anchalee Kaewcharoen,……………………………………91
On stability problems of a functional equation deriving from a quintic function, D. Kang and H. Koh,……………………………………110
Comparisons of isolation numbers and semiring ranks of fuzzy matrices, Seok-Zun Song and Young Bae Jun,……………………………………121
Some properties of certain difference polynomials, Yong Liu, Yuqing Zhang, and Xiaoguang Qi,……………………………………130
Stability of ternary Jordan bi-derivations on C*-ternary algebras for bi-Jensen functional equation, Sedigheh Jahedi, Vahid Keshavarz, Choonkil Park, and Sungsik Yun,……………………………………140
A nonmonotone smoothing Newton algorithm for circular cone complementarity problems, Xiaoni Chi, Hongjin Wei, Zhongping Wan, and Zhibin Zhu,……………………………………146
Duality in nondifferentiable multiobjective fractional programming problems involving second order (F, b, ϕ, ????????, ????????) – univex functions, Meraj Ali Khan, Amira A. Ishan, and Falleh R. Al-Solamy,……………………………………163
Coupled coincidence point theorems and cone b-metric spaces over Banach algebras, Young-Oh Yang and Hong Joon Choi,……………………………………176

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 26, NO. 2, 2019
Fourier series of sums of products of ordered Bell and Euler functions, Taekyun Kim, Dae San Kim, Gwan-Woo Jang, and Jin-Woo Park,……………………………………201
Fekete Szegö problem for some subclasses of multivalent non-bazilevič function using differential operator, C. Ramachandran, D. Kavitha, and Wasim Ul-Huq,……………………………………216
A new interpretation of Hermite-Hadamard’s type integral inequalities by the way of time scales, Saeeda Fatima Tahir, Muhammad Mushtaq, and Muhammad Muddassar,……………………………………223
The general solution and Ulam stability of inhomogeneous Euler-Cauchy dynamic equations on time scales, Yonghong Shen and Deming He,……………………………………234
Some existence theorems of generalized vector variational-like inequalities in fuzzy environment, Jiraprapa Munkong, Ali Farajzadeh, and Kasamsuk Ungchittrakool,……………………………………242
Strong differential superordination and sandwich theorem obtained with some new integral operators, Georgia Irina Oros,……………………………………256
Weighted composition operators from Zygmund-type spaces to weighted-type spaces, Yanhua Zhang,……………………………………262
Positive solutions for a singular semipositone boundary value problem of nonlinear fractional differential equations, Xiaofeng Zhang and Hanying Feng,……………………………………270
Existence and uniqueness of positive solutions of fractional differential equations with infinite-point boundary value conditions, Qianqian Leng, Jiandong Yin, and Pinghua Yan,……………………………………280
Dynamical analysis of a non-linear difference equation, Erkan Tașdemir and Yüksel Soykan,……………………………………288
A new fixed point theorem in cones and applications to elastic beam equations, Wei Long and Jing-Yun Zhao,……………………………………302
A septendecic functional equation in matrix normed spaces, Murali Ramdoss, Choonkil Park, Vithya Veeramani, and Young Cho,……………………………………318
A novel similarity measure for pseudo-generalized fuzzy rough sets, Zhan-hong Shi and Ding-hai Zhang,……………………………………334
Fourier series of functions involving higher-order Euler polynomials, Taekyun Kim, Dae San Kim, Lee Chae Jang, and Gwan-Woo Jang,……………………………………………………348
Fermat type equations or systems with composite functions, Kai Liu and Lei Ma,……………362
On shared value properties of difference Painlevé equations, Xiaoguang Qi and Jia Dou,……373

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 26, NO. 3, 2019
Nonlinear evolution equations with delays satisfying a local Lipschitz condition, Jin-Mun Jeong and Ah-ran Park,……………………………………393
Investigation of ????????-C-class functions with applications, Aftab Hussain, Arslan Hojat Ansari, Sumit Chandok, Dong Yun Shin, and Choonkil Park,……………………………………404
Generalizations of Hua's inequality in Hilbert C*-modules, F. G. Gao and G. Q. Hong,……415
Fourier series of functions related to higher-order Genocchi polynomials, Taekyun Kim, Dae San Kim, Gwan-Woo Jang, and Jongkyum Kwon,……………………………………421
Value distribution and uniqueness of certain types of q-difference polynomials, Yunfei Du, Zongsheng Gao, Minfeng Chen, and Ming Zhao,……………………………………438
New Exact Penalty Function Methods with ϵ-approximation and Perturbation Convergence for Solving Nonlinear Bilevel Programming Problems, Qiang Tuo and Heng-you Lan,……………………………………449
Approximate n-Jordan *-derivations on induced fuzzy C*-algebras, Gang Lu, Jincheng Xin, Choonkil Park, and Yuanfeng Jin,……………………………………459
Recurrence formulas for Eulerian polynomials of type B and type D, Dan-Dan Su and Yuan He,……………………………………469
Certain subclasses of bi-univalent functions of complex order associated with the generalized Meixner-Pollaczek polynomials, C. Ramachandran, T. Soupramanien, and Nak Eun Cho,……………………………………484
Integral Inequalities of Simpson's Type for Strongly Extended (s,m)-Convex Functions, Jun Zhang, Zhi-Li Pei, and Feng Qi,……………………………………499
Fixed points of multivalued nonexpansive mappings in Kohlenbach hyperbolic space, Birol Gunduz, Ebru Aydoğdu, and Halis Aygün,……………………………………509
Double-framed soft sets with applications in BE–algebras, Jeong Soon Han and Sun Shin Ahn,……………………………………520
Hyers-Ulam stability of additive function equations in paranormed spaces, Choonkil Park, Su Min Kwon, and Jung Rye Lee,……………………………………532
New Uzawa-type method for nonsymmetric saddle point problems, Shu-Xin Miao , Juan Li,……………………………………539
Fuzzy Hyers-Ulam stability for generalized additive functional equations, Sung Jin Lee, Hassan Azadi Kenary, and Choonkil Park,……………………………………545
n-Jordan *-derivations on induced C*-algebras, Yinhua Cui, Gang Lu, Xiaohong Zhang, and Choonkil Park,……………………………………559

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 26, NO. 4, 2019
Some companions of quasi Grüss type inequalities for complex functions defined on unit circle, Jian Zhu and Qiaoling Xue,……………………………………581
A fixed point approach to the stability of quadratic (????????1, ????????2)-functional inequalities, Sungsik Yun,……………………………………589
A comparison between Caputo and Canavati fractional derivatives, Ammar Khanfer,……………………………………597
On the Asymptotic Behavior Of Some Nonlinear Difference Equations, A. M. Alotaibi, M. S. M. Noorani, and M. A. El-Moneam,……………………………………604
On sequential fractional differential equations with nonlocal integral boundary conditions, N.I. Mahmudov and M. Awadalla,……………………………………628
Bieberbach-de Branges and Fekete-Szegö inequalities for certain families of q-convex and q-close-to-convex functions, Om P. Ahuja, Asena Çetinkaya, Yaşar Polatoğlu,……………………………………639
Bilinear ????????-Type Calderón-Zygmund Operators on Non-homogeneous Generalized Morrey Spaces, Guanghui Lu and Shuangping Tao,……………………………………………………650
On Ulam-Hyers stability of decic functional equation in non-Archimedean spaces, Yali Ding, Tian-Zhou Xu, and John Michael Rassias,……………………………………671
Existence of positive solution for fully third-order boundary value problems, Yongxiang Li and Elyasa Ibrahim,……………………………………678
Alghamdi et al. Iteration Scheme for Hemicontractive Operators in Arbitrary Banach Spaces, Shin Min Kang, Arif Rafiq, Young Chel Kwun, and Faisal Ali,……………………………………697
Lyapunov-type inequalities for fractional differential equations under multi-point boundary conditions, Youyu Wang and Qichao Wang,……………………………………707
On a new generalized integral-type operator from mixed-norm spaces to Bloch-type spaces, Fang Zhang and Yongmin Liu,……………………………………717
Conformal automorphisms for exact locally conformally callibrated ???????? 2-structures, Mobeen Munir, Waqas Nazeer, Asma Ashraf, and Shin Min Kang,……………………………………728
Fourier series of finite products of Bernoulli and Euler functions, Taekyun Kim, Dae San Kim, Dmitry V. Dolgy, and Jin-Woo Park,……………………………………738
A note on Appell-type degenerate q-Bernoulli polynomials and numbers, Jongkyum Kwon and Jin-Woo Park,……………………………………756

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 26, NO. 5, 2019
Stability of a within-host Chikungunya virus dynamics model with Latency, Ahmed. M. Elaiw, Taofeek O. Alade, and Saud M. Alsulami, ,……………………………………777
Quotient B-algebras induced by an int-soft normal subalgebra, Jeong Soon Han and Sun Shin Ahn,……………………………………791
Fixed point theorems for rational type contractions in partially ordered S-metric spaces, Mi Zhou, Xiao-lan Liu, A.H. Arsari, B. Damjanović, and Yeol Je Cho,……………………………………803
On stochastic pantograph differential equations in the G-framework, Faiz Faizullah,……..819
On dual partial metric topology and a fixed point theorem, Muhammad Nazam, Choonkil Park, Muhammad Arshad, and Sungsik Yun,……………………………………832
The approximation on analytic functions of infinite order represented by Laplace-Stieltjes transforms convergent in the half plane, Xia Shen and Hong Yan Xu,……………………………………841
q-analogue of modified degenerate Changhee polynomials and numbers, Jongkyum Kwon and Jin-Woo Park,……………………………………855
Quadratic ????????-functional inequalities in Banach spaces, Choonkil Park, Yuntak Hyun, and Jung Rye Lee,……………………………………863
On a subclass of p-valent analytic functions of complex order involving a linear operator, N. E. Cho and A. K. Sahoo,……………………………………875
A generalization of some results for Appell polynomials to Sheffer polynomials, Taekyun Kim, Dae San Kim, Gwan-Woo Jang, and Lee-Chae Jang,……………………………………889
New Two-step Viscosity Approximation Methods of Fixed Points for Set-valued Nonexpansive Mappings Associated with Contraction Mappings in CAT(0) Spaces, Ting-jian Xiong and Heng-you Lan,……………………………………899
Generalized Partial ToDD's Difference Equation in n-dimensional space, Tarek F. Ibrahim,910
Meromorphic Solutions of Some Types of Systems of Complex Differential-Difference Equations, Wang Yue Zhao Xiuheng Liang Jianying Wang Guocheng,……………………………………927
A note on a certain kind of nonlinear difference Equations, Jie Zhang, Hai Yan Kang, and Liang Wen Liao,……………………………………943
A fixed point approach to the stability of quadratic (????????1, ????????2)-functional inequalities in matrix Banach spaces, Afshan Batool, Tayyab Kamran, Choonkil Park, and Dong Yun Shin,….952

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 26, NO. 6, 2019
Some identities involving generalized degenerate tangent polynomials arising from differential equations, C. S. Ryoo,……………………………………975
Some New Inequalities of the Hermite-Hadamard Type for Extended s-Convex Functions, Jian Sun, Bo-Yan Xi, and Feng Qi,……………………………………985
On non-convex hybrid algorithm for a family of countable quasi-Lipschitz mappings in Hilbert spaces, Muhammad Saeed Ahmad, Shin Min Kang, Waqas Nazeer, and Samina Kausar,……………………………………997
Some Results of The Class of Functions with Bounded Radius Rotation, Yaşar Polatoğlu, Yasemin Kahramaner, and Arzu Yemișci Șen,……………………………………1006
Poly-Genocchi polynomials with umbral calculus viewpoint, Taekyun Kim, Dae San Kim, Gwan-Woo Jang, and Jongkyum Kwon,……………………………………1014
On a class of certain dynamic inequalities in three independent variables on time scales, Zareen. A. Khan,……………………………………1032
Divisibility of Generalized Catalan Numbers and Raney Numbers, Jacob Bobrowski, Tian-Xiao He, and Peter J.-S. Shiue,……………………………………1047
Coupled fixed point theorems for two maps in cone b-metric spaces over Banach algebras, Young-Oh Yang and Hong Joon Choi,……………………………………1059
Fourier series of sums of products of poly-Genocchi functions, Taekyun Kim, Dae San Kim, Dmitry V. Dolgy, and Jin-Woo Park,……………………………………1070
Hesitant fuzzy normal subalgebras in B-algebras, Jung Mi Ko and Sun Shin Ahn,……………………………………1084
Impulsive periodic solutions of second order differential equations with singularity, Shengjun Li and Yanhua Wang,……………………………………1095
On Gauss diagrams of Knots: A modern approach, Young Chel Kwun, Abdul Rauf Nizami, Waqas Nazeer, Mobeen Munir, and Shin Min Kang,……………………………………1104
The Jones polynomial of graph links via the Tutte polynomial, Young Chel Kwun, Abdul Rauf Nizami, Waqas Nazeer, and Shin Min Kang,……………………………………1114
Fourier series of sums of product of poly-Bernoulli and Euler functions and their applications, Taekyun Kim, Dae San Kim, Gwan-Woo Jang, and Jongkyum Kwon,……………………………………1127
Ellipticity of co-effective complex for locally conformally calibrated ???????? 2-manifolds, Mobeen Munir, Waqas Nazeer, Shin Min Kang, Abdul Rauf Nizami, and Zakia Shahzadi,……………………………………1146

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 26, NO. 7, 2019
Shift and invert weighted Golub-Kahan-Lanczos bidiagonalization algorithm for linear response eigenproblem, Hong-xiu Zhong, Guo-liang Chen, and Wan-qiang Shen,……………………………………1169
Qualitative Study of Solution of Some Higher Order Difference Equations, E. M. Elsayed, K. N. Alshabi, and Faris Alzahrani,……………………………………1179
On some classes of nonlinear contractions in Fuzzy metric spaces, Dangdang Wang, Chuanxi Zhu, and Zhaoqi Wu,……………………………………1192
On subclasses of analytic functions with fixed second coefficients, A. Y. Lashin and F.Z. El-Emam,……………………………………1200
On strong convergence theorem of hybrid algorithm for a countable family of quasi-Lipschitz mappings, Muhammad Saeed Ahmad, Waqas Nazeer, Mobeen Munir, Shin Min Kang, and Samina Kausar,……………………………………1208
Some common fixed point theorems in ????????-orbitally complete modular metric spaces via C-class functions and application, Bahman Moeini, Arslan Hojat Ansari, and Choonkil Park,……………………………………1217
Trapezoidal interval type-2 hesitant fuzzy sets associated with new operations, N. O. Alshehri and H. A. Alshehri,……………………………………1229
Menger probabilistic normed Riesz spaces and stability of lattice preserving functional equation, Seyed Mohammad Sadegh Modarres Mosadegh, Ehsan Movahednia, Jung Rye Lee, and Choonkil Park,……………………………………1244
Fourier series of sums of products of poly-Genocchi and poly-Bernoulli functions, Taekyun Kim, Dae San Kim, Dmitry V. Dolgy, and Jongkyum Kwon,……………………………………1258
Additive-quadratic ????????-functional equations in ????????-homogeneous F-spaces, Sungsik Yun,……………………………………1276
Differential subordination for analytic functions associated with leaf-like domains, S. Sivasubramanian, M. Govindaraj, G. Murugusundaramoorthy, and N. E. Cho,……………………………………1286
On iterative approach to common fixed points of nonexpansive mappings in Hilbert spaces, Muhammad Saeed Ahmad, Waqas Nazeer, Shin Min Kang, Syeed Fakhar Abbas Naqvi,……………………………………1302
Best proximity points involving F-contraction on a closed ball, Aftab Hussain and Choonkil Park,……………………………………1309
Asymptotic lines of a discrete Lotka-Volterra competition model, Young-Hee Kim and Sang-Mok Choo,……………………………………1316

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 26, NO. 8, 2019
Existence and global attractiveness of pseudo almost periodic solutions to impulsive partial stochastic neutral functional differential equations, Zuomao Yan and Fangxia Lu,……………………………………1343
Fourier series of functions associated with poly-Genocchi polynomials, Taekyun Kim, Dae San Kim, Dmitry V. Dolgy, and Jin-Woo Park,……………………………………1387
Tracy-Singh Products and Classes of Operators, Arnon Ploymukda, Pattrawut Chansangiam, Wicharn Lewkeeratiyutkul,……………………………………1401
On unicity theorems of difference of entire or meromorphic functions, Yong Liu,……………………………………1414
On the existence and behavior of the solutions for some difference equations systems, M. M. El-Dessoky and Aatef Hobiny,……………………………………1428
Applications of soft sets to BCC-ideals in BCC-algebras, Sun Shin Ahn,……………………………………1440
Fixed point theorems for various contraction conditions in digital metric spaces, Choonkil Park, Ozgur Ege, Sanjay Kumar, Deepak Jain, and Jung Rye Lee,……………………………………1451
Fixed points of Ćirić type ordered F-contractions on partial metric spaces, Muhammad Nazam, Muhammad Arshad, Choonkil Park, and Sungsik Yun,……………………………………1459
The Theoretical Analysis of ????????1-TV Compressive Sensing Model for MRI Image Reconstruction, Xiaoman Liu,……………………………………1471
On Fibonacci Z-sequences and their logarithm functions, Hee Sik Kim, J. Neggers, and Keum Sook So,……………………………………1479
Hermite-Hadamard type fractional integral inequalities for ????????????????(????????;????????,????????,????????)-preinvex functions, Muhammad Adil Khan, Yu-Ming Chu, Artion Kashuri, and Rozana Liko,……………………………………1487
Umbral calculus approach to degenerate poly-Genocchi polynomials, Taekyun Kim, Dae San Kim, Lee Chae Jang, and Gwan-Woo Jang,……………………………………1504
Quadratic (????????1, ????????2)-functional inequality in fuzzy normed spaces, Younghun Jo, Junha Park, Taekseung Kim, Jaemin Kim, and Choonkil Park,……………………………………1521

Published: 2024-04-16